Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 945758, 3 pages
http://dx.doi.org/10.1155/2015/945758
Research Article

Inequalities Characterizing Linear-Multiplicative Functionals

Institute of Mathematics, University of Silesia, Bankowa 14, 40-007 Katowice, Poland

Received 14 October 2014; Accepted 13 January 2015

Academic Editor: Bruce A. Watson

Copyright © 2015 Włodzimierz Fechner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. X. Chen and Z. L. Chen, “On supra-additive and supra-multiplicative maps,” Journal of Function Spaces and Applications, vol. 2013, Article ID 108535, 3 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Dhombres, “Sur les fonctions simultanément suradditives et surmultiplicatives,” Comptes Rendus Mathématiques, vol. 5, no. 5, pp. 207–210, 1983. View at Google Scholar · View at MathSciNet
  3. Z. Ercan, “A remark on supra-additive and supra-multiplicative operators on C(X),” Mathematica Bohemica, vol. 132, no. 1, pp. 55–58, 2007. View at Google Scholar · View at MathSciNet
  4. I. Gusic, “A note on certain maps between ordered fields,” Journal of Mathematical Inequalities, vol. 3, no. 4, pp. 657–661, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Radulescu, “On a supra-additive and supra-multiplicative operator of C(X),” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie (Nouvelle Série), vol. 24, no. 72, pp. 303–305, 1980. View at Google Scholar
  6. P. Volkmann, “Sur un système d'équations fonctionnelles,” Comptes Rendus Mathématiques (Mathematical Reports) des l'Académie des Sciences, vol. 4, pp. 155–158, 1982. View at Google Scholar
  7. P. Volkmann, “Sur les fonctions simultanément suradditives et surmultiplicatives,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie. Nouvelle Série, vol. 28, no. 76, pp. 181–184, 1984. View at Google Scholar